MathSciNet Relay Station
MathSciNet bibliographic data
MR2399709 60J10 (65C05 65C40)
Fort, Gersende; Meyn, Sean; Moulines, Eric; Priouret, Pierre The ODE method for stability of skip-free Markov chains with applications to MCMC. Ann. Appl. Probab. 18 (2008), no. 2, 664–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement